ArticlesVITREOUS HEMORRHAGE ASSOCIATED WITH INTERFERON-A THERAPY FOR CHRONIC HEPATITIS CFrancis, Jasmine H. BA; Ho, I-Van MD; Yannuzzi, Lawrence A. MDAuthor Information From Vitreous, Retina, Macula Consultants of New York and LuEsther T. Mertz Retinal Research Center, Manhattan Eye, Ear, and Throat Hospital, New York, New York. Supported by The Macula Foundation, Inc. None of the authors have any proprietary interest related to this report. Reprint requests: Lawrence A. Yannuzzi, MD, Vitreous, Retina, Macula Consultants of New York, 460 Park Avenue, New York, NY 10022; e-mail: firstname.lastname@example.org Retinal Cases & Brief Reports: October 2008 - Volume 2 - Issue 4 - p 262-263 doi: 10.1097/ICB.0b013e3181238457 Buy Metrics AbstractIn Brief Background: Interferons (IFNs) have been used medically, but ocular side effects have been associated with their use. Methods: Case report. Results: We report a case of sudden loss of vision due to vitreous hemorrhage during IFN α-2b therapy; resolution occurred with drug discontinuation. Conclusion: Our case suggests that vitreous hemorrhage may be added to the myriad of retinal vascular ischemic changes known to be secondary to IFN therapy as adverse effects. A case of sudden loss of vision due to vitreous hemorrhage during interferon α-2b therapy is reported; resolution occurred with drug discontinuation. © 2008 Ophthalmic Communications Society, Inc.